# SDR IPXA2017071319260

- Difficulty date: June 22, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA71021
- Condition: Cracked
- Location: Bs 1711
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON SPLICE 51R CRACKED BS 1711.  REMOVED AND REPLACED THE LONGERON SPLICE IAW SRM 51-33-01.
